# SDR ASAA2015061512102

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,254 hours, 6,094 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Fmv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN ACCOMPLISHING ENG NR 2 BITE TEST FOUND FAULT FMV POSITION SIGNAL IS OUT OF RANGE. FLIGHT LEG 2 AND 3 MSG 73-10342.  SHORT TIME FAULT.  FAULT MUST BE CORRECTED IN 50 FLIGHT HOURS.  ACFT GROUNDED.  FAULT MSG NO LONGER IN CURRENT OR FAULT HISTORY.  EEC TEST & ACTUATOR TEST PASSED REF FIM 73-25, TASK 803.
